# SDR SPAA0500080

- Difficulty date: December 15, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 52,318 hours, 32,156 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 65479531
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR HAS CRACKS ON THE FWD AND AFT CORNER FRAMES & THE LOWER BEAM FWD END.  REPAIRED CRACKS ON AFT CARGO DOOR FWD AND AFT CORNERS AND LWR BEAM FORWARD END IAW BOEING SERVICE BULLETIN 737-52A-1079.
